YUAN-PIN LEE portrait
  • Professor, Mathematics

Publications

  • Y.-P. Lee & Honglu Fan (2019). Towards a quantum Lefschetz hyperplane theorem in all genera, . Geometry and Topology. Published, 01/2019.
  • Lee, Yuan-Pin & Lin, Hui-Wen, Wang, Chin-Lung (2018). Towards A+B theory in conifold transitions for Calabi-Yau threefolds. J. Differential Geom. Vol. 110, 495-541. Published, 06/2018.
  • Y.-P. Lee & Qu, Feng (2018). A product formula for log Gromov–Witten invariants. Journal of the Mathematical Society of Japan. Vol. 70, 229-242. Published, 01/2018.
  • Lee, Yuan-Pin & Lin, Hui-Wen, Wang, Chin-Lung (2017). Quantum cohomology under birational maps and transitions. American Mathematical Society, Proc. Sympos. Pure Math. Vol. 96, 149-168. Published, 01/2017.
  • Y.-P. Lee, Shoemaker, Mark & Priddis, Nathan (2016). A proof of the Landau-Ginzburg/Calabi-Yau correspondence via the crepant transformation conjecture. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série. Vol. 49, 1403-1443. Published, 11/2016.
  • Y.-P. Lee, Lin, Hui-Wen, Qu, Feng & Wang, Chin-Lung (2016). Invariance of quantum rings under ordinary flops III: A quantum splitting principle. Cambridge Journal of Mathematics. Vol. 4, 333-401. Published, 07/2016.
  • Y.-P. Lee, Lin, Hui-Wen & Wang, Chin-Lung (2016). Invariance of quantum rings under ordinary flops I: Quantum corrections and reduction to local models. Algebraic Geometry. Vol. 3, 578-614. Published, 05/2016.
  • Y.-P. Lee & Lin, Hui-Wen; Wang, Chin-Lung (2016). Invariance of quantum rings under ordinary flops I: Quantum corrections and reduction to local models. Algebraic Geometry. Vol. 3, 333-401. Published, 05/2016.
  • Y.-P. Lee, Lin, Hui-Wen & Wang, Chin-Lung (2016). Invariance of quantum rings under ordinary flops II: A quantum Leray-Hirsch theorem. Algebraic Geometry. Vol. 3, 615-653. Published, 05/2016.
  • Lee, Yuan-Pin & Shoemaker, Mark (2014). A mirror theorem for the mirror quintic. Mathematical Sciences Publishers. Vol. 18(3), 1437-1483. Published, 2014.
  • Lee, Y.-P. & Qu, F. (2013). Euler characteristics of universal cotangent line bundles on øverline M1,n. American Mathematical Society (AMS). Vol. 142(2), 429-440. Published, 2013.
  • Lee, Y.-P. & Pandharipande, Rahul (2012). Algebraic cobordism of bundles on varieties. European Mathematical Publishing House. 1081-1101. Published, 2012.
  • Wang, C.-L., Lin, H.-W., Lee, Y.-P. & Iwao, Y. (2012). Invariance of Gromov–Witten theory under a simple flop. Walter de Gruyter GmbH. Vol. 2012(663). Published, 2012.
  • Wang, Chin-Lung, Lin, Hui-Wen & Lee, Yuan-Pin (2010). Flops, motives, and invariance of quantum rings. Annals of Mathematics, Princeton U. Vol. 172(1), 243-290. Published, 2010.
  • Lee, Y.-P. & Vakil, R. (2009). Algebraic structures on the topology of moduli spaces of curves and maps. International Press of Boston. Vol. 14(1), 197-220. Published, 2009.
  • Arcara, D. & Lee, Y.-P. (2009). A New Tautological Relation in øverlineM3,1 via the Invariance Constraint. Canadian Mathematical Society. Vol. 52(2), 161-174. Published, 2009.
  • Coates, Tom, Corti, Alessio, Lee, Yuan-Pin & Tseng, Hsian-Hua (2009). The quantum orbifold cohomology of weighted projective spaces. Springer Science + Business Media. Vol. 202(2), 139-193. Published, 2009.
  • Lee, Y.-P. (2008). Invariance of tautological equations I: conjectures and applications. European Mathematical Publishing House. 399-413. Published, 2008.
  • Lee, Y.-P. & Arcara, D. (2008). On the independence of the generators of tautological rings. Oxford University Press (OUP). Vol. 144(06), 1497. Published, 2008.
  • Lee, Y.-P. (2008). Invariance of tautological equations II: Gromov–Witten theory. American Mathematical Society (AMS). Vol. 22(2), 331-352. Published, 2008.
  • Lee, Y.-P & Pandharipande, R (2004). A reconstruction theorem in quantum cohomology and quantum K -theory. Johns Hopkins University Press. Vol. 126(6), 1367-1379. Published, 2004.
  • Lee, Y.-P. (2004). Quantum K -theory, I: Foundations. Duke University Press. Vol. 121(3), 389-424. Published, 2004.

Research Statement

My research has been supported by the National Science Foundation 2000-current and the American Mathematical Society 2005-2007 via the Centennial Research Fellowship.

Grants, Contracts & Research Gifts

  • Gromov-Witten theory under extremal transitions and birational transformations (1500601). PI: Yuan-Pin Lee. National Science Foundation, 2015 - 06/30/2018. Total project budget to date: $260,000.00
  • Functoriality in Gromov-Witten Theory and Beyond (1162590). PI: Yuan-Pin Lee. National Science Foundation, 2012 - 06/30/2015. Total project budget to date: $281,549.00
  • Functoriality of Gromov--Witten theory (0901098). PI: Lee, Yuan-Pin. National Science Foundation, 2009 - 06/30/2013. Total project budget to date: $253,315.00
  • A summer minicourse and workshop on mathematics and string theory (0652421). PI: Lee, Yuan-Pin. National Science Foundation, 2007 - 06/30/2008. Total project budget to date: $4,000.00
  • Gromov--Witten theory and its relations with moduli of curves, birational geometry, K-theory and orbifold mirror symmetry (0600688). PI: Lee, Yuan-Pin. National Science Foundation, 2006 - 06/30/2010. Total project budget to date: $108,456.00